Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 8, 2009, 6:08 AM CDT for Fulton County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 6:08 AM CDT (11:08 UTC)
- Expired
- Mar 8, 2009, 6:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Fulton County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 6:15 AM CDT | TSTM WND DMG | Cuba, IL | POWER LINES REPORTED DOWN IN CUBA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 081108
SVRILX
ILC057-081145-
/O.NEW.KILX.SV.W.0004.090308T1108Z-090308T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
608 AM CDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 645 AM CDT.
* AT 607 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 7 MILES WEST OF CUBA...OR ABOUT 11
MILES NORTHWEST OF LEWISTOWN...AND WAS MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...
ST. DAVID...
LONDON MILLS...
CANTON...
ANOTHER LOCATION IN THIS WARNING IS...AVON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN MCDONOUGH
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4072 9001 4062 8998 4063 8989 4051 8989
4043 8998 4037 9044 4071 9044
TIME...MOT...LOC 1107Z 243DEG 47KT 4053 9025
$$
SHIMON2 follow-up statements
000
WWUS53 KILX 081132
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 AM CDT SUN MAR 8 2009
ILC057-081145-
/O.CON.KILX.SV.W.0004.000000T0000Z-090308T1145Z/
FULTON-
632 AM CDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN FULTON COUNTY...
AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF
NORRIS...OR ABOUT 5 MILES NORTHEAST OF CANTON...MOVING NORTHEAST AT
55 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4050 9005 4071 9018 4072 9001 4062 8998
4063 8989 4051 8989 4043 8998
TIME...MOT...LOC 1132Z 243DEG 47KT 4064 8991
$$
SHIMON000
WWUS53 KILX 081138
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
638 AM CDT SUN MAR 8 2009
ILC057-081149-
/O.EXP.KILX.SV.W.0004.000000T0000Z-090308T1145Z/
FULTON-
639 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY
EXPIRES AT 645 AM CDT...
AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4050 9005 4071 9018 4072 9001 4062 8998
4063 8989 4051 8989 4043 8998
TIME...MOT...LOC 1139Z 243DEG 47KT 4068 8980
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 1:46 AM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 8, 1:46 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 146 AM CST SUN MAR 8 2009 .DISCUSSION... ISSUED 145 AM CST SUN MAR 8 2009 FRONTAL BOUNDARY MEANDERING ACROSS THE AREA AGAIN OVERNIGHT...WITH 1 AM POSITION ROUGHLY ALONG I-72. SHOWERS AND THUNDERSTORMS HAVE BEEN NUMEROUS ACROSS THE NORTHWEST HALF OF THE CWA...AND CONTINUE TO STREAM NORTHEAST OVER THE SAME AREAS OUT OF NORTHERN MISSOURI. 88D RADAR WIND PROFILE FROM LINCOLN AND ST LOUIS SHOWING 40-55 KNOT LOW LEVEL JET INCREASING SOUTH OF THE BOUNDARY. MAIN SURFACE LOW ASSOCIATED WITH THE BOUNDARY WAS ANALYZED IN SOUTHEAST KANSAS. PASSAGE OF STORM SYSTEM TODAY...WITH ASSOCIATED SEVERE WEATHER AND HEAVY RAIN THREATS...IS THE PRIMARY FOCUS FOR TODAYS FORECAST. RAIN AND THUNDERSTORMS FOR MONDAY NIGHT THROUGH TUESDAY NIGHT ALSO A CONCERN. SHORT TERM...TODAY THROUGH WEDNESDAY... MUCH OF THE MORNING THUNDERSTORM ACTIVITY WILL BE ELEVATED AND NORTH OF THE FRONT...WHICH WILL LIFT NORTH AGAIN THIS MORNING. MODELS DIFFERING IN THE SPEED OF THIS LOW PASSAGE -- RANGING FROM A LOCATION NEAR MACOMB TO JUST EAST OF LASALLE AT 18Z -- WITH THE GFS BEING THE FASTER OF THE MODELS. WENT WITH A BLEND OF THE NAM AND THE GFS WITH THE SPEED...RESULTING IN THE TRAILING COLD FRONT ENTERING THE WESTERN CWA AROUND MIDDAY AND BEING OUT OF THE STATE BY AROUND 5 PM. WHILE SOME OF THE EARLY MORNING STORMS MAY PRODUCE LARGE HAIL...A SHORT WINDOW OF OPPORTUNITY IS EXPECTED LATE MORNING AND EARLY AFTERNOON FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AS WELL...DESPITE CAPES BEING ONLY ABOUT 500 J/KG. LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE MAIN THREATS WITH THE STORMS DURING THIS PERIOD. MUCH OF THE CWA FROM I-55 EASTWARD WILL BE IN THE WARM SECTOR LONG ENOUGH TO GET TEMPERATURES INTO THE MID TO UPPER 60S BEFORE THE FRONT ARRIVES...ESPECIALLY CONSIDERING LOWER 60S ALREADY EXIST SOUTH OF A TAYLORVILLE TO PARIS LINE. HIGH PRESSURE RIDGE EXPECTED TO DRIFT EAST ACROSS THE MISSISSIPPI VALLEY OVERNIGHT...BEFORE PRECIPITATION BEGINS TO SURGE NORTHEASTWARD TOWARD THE AREA ON MONDAY AFTERNOON. THINK THE GFS IS BRINGING IN THE RAIN TOO FAST AND AM SIDING TOWARD THE NAM DURING THIS TIME...KEEPING MONDAY FORECAST DRY AND SPREADING THE RAIN IN DURING THE EVENING. GFS ALSO SEEMS TO BE SUFFERING FROM SOME CONVECTIVE FEEDBACK AND AM ONLY GOING WITH ABOUT HALF OF ITS RAIN TOTALS MONDAY NIGHT AND TUESDAY MORNING. LOW PRESSURE EXPECTED TO MOVE NORTHEAST OUT OF KANSAS ON TUESDAY. ALL MODELS IN REASONABLE AGREEMENT WITH TRACK OF LOW REACHING WESTERN WISCONSIN BY TUESDAY EVENING...WITH THE NAM JUST A BIT SLOWER WITH THE ATTENDANT COLD FRONT SWINGING THROUGH THE CWA. WITH NEARLY ALL OF THE CWA SPENDING SIGNIFICANT TIME IN THE WARM SECTOR...SIDED MORE WITH THE WARMER MOS GUIDANCE IN MOST AREAS. AS THE LOW MOVES NORTHEAST INTO CANADA...IT IS EXPECTED TO SIGNIFICANTLY STRENGTHEN...RESULTING IN RATHER BREEZY CONDITIONS CONTINUING ACROSS THE FORECAST AREA THROUGH WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY... NO CHANGES MADE TO LATTER PART OF FORECAST. MAIN STORM TRACKS EXPECTED TO BE ALONG THE CANADIAN BORDER AS WELL AS THE SOUTHERN UNITED STATES...WITH HIGH PRESSURE IN BETWEEN. TEMPERATURES EXPECTED TO BE NEAR TO SLIGHTLY BELOW NORMAL DURING THIS TIME. GEELHART && .AVIATION... ISSUED 1134 PM CST SAT MAR 7 2009 NO REAL SIGNIFICANT CHANGES FROM PREVIOUS FORECAST OTHER THAN WITH THE MOVEMENT OF THE WARM FRONT...WHICH WAS LOCATED FROM JUST SOUTH OF SPI TO CMI. AS LOW PRESSURE MOVES TWDS IL LATE TNT...THE FRONT WILL SLOWLY EDGE NWD WITH AREAS ALONG AND NORTH OF THE FRONT EXPERIENCING MORE FREQUENT SHOWERS AND THUNDERSTORMS ALONG WITH MVFR/IFR CIGS AND VSBYS. SOUTH OF THE FRONT...CONFIDENCE IS NOT THAT GREAT WITH RESPECT TO THE CIGS AND VSBYS BUT FROM THE PAST FEW HOURS IT APPEARS THE LOWER CIGS WL SHIFT NORTH WITH THE FRONTAL BOUNDARY. SFC WNDS WL VEER INTO THE SOUTH BY MRNG ACRS ALL TAF SITES AS THE BNDRY LIFTS NORTH. A COLD FRONT IS EXPECTED TO SWEEP ACRS THE AREA LATE TMRW MRNG INTO THE AFTN HOURS WITH SCATTERED TSRA DEVELOPING ALONG IT. COVERAGE IS STILL A QUESTION MARK AS CLOUD COVER WL LIMIT INSTABILITY...BUT SHOULD SEE SOME SCATTERED ACTIVITY ALONG THE FAST MOVING FRONT. THAT WILL BE FOLLOWED BY A WIND SHIFT INTO THE WEST FOR THE AFTN HOURS. WINDS WILL BE GUSTY IN THE WARM SECTOR TOMORROW MRNG AND JUST AS GUSTY IN THE AFTN WITH MODEL SOUNDINGS SUGGESTING GUSTS ARND 35 KTS. MAY SEE SOME WRAP ARND MOISTURE IN THE WAKE OF THE STRONG LOW PRESSURE SYSTEM TOMORROW AFTN ACRS THE NORTH...BUT FOR NOW WL JUST BRING IN A SCATTERED WORDING ACRS THE NRN TAF SITES. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036>038. &&
Hazardous weather outlook, Mar 7, 3:28 PM CST, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CST SAT MAR 7 2009 ILZ027>031-036>038-081200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 328 PM CST SAT MAR 7 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY... A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY TONIGHT THROUGH MIDDAY SUNDAY WITH A POTENTIAL OF 1.5 TO 2 INCHES OF RAIN EXPECTED. THE RAIN FALLING ON PARTIALLY FROZEN GROUND WILL PRODUCE EXCESSIVE RUNOFF AND FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL THROUGH MIDDAY SUNDAY. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE ON SUNDAY. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ILZ042-048-051-081200- LOGAN-MENARD-SANGAMON- 328 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY TONIGHT THROUGH MIDDAY SUNDAY. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL ON SUNDAY...MAINLY DURING THE LATE MORNING AND EARLY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ILZ043>046-052-053-081200- CHAMPAIGN-CHRISTIAN-DE WITT-MACON-PIATT-VERMILION- 328 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY TONIGHT THROUGH SUNDAY AFTERNOON. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL ON SUNDAY. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ILZ054>057-061-062-066-067-071>073-081200- CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE- MOULTRIE-RICHLAND-SHELBY- 328 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA LATE TODAY THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY LATE TONIGHT THROUGH SUNDAY AFTERNOON. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ON SUNDAY. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. ILZ040-041-047-049-050-081200- CASS-MASON-MORGAN-SCHUYLER-SCOTT- 328 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY TONIGHT THROUGH MIDDAY SUNDAY. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL AFTER MIDNIGHT. THE ILLINOIS RIVER AT BEARDSTOWN AND HAVANA WILL REMAIN ABOVE FLOOD STAGE INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL ON SUNDAY...MAINLY DURING THE MORNING. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE AROUND HAVANA AND POINTS DOWNSTREAM FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. ILZ063-068-081200- CLARK-CRAWFORD- 328 PM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STATIONARY FRONT DRAPED ACROSS ILLINOIS WILL BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE AREA TONIGHT THROUGH SUNDAY. HEAVY RAINFALL WILL BE POSSIBLE...PARTICULARLY SUNDAY. IN ADDITION...SOME THUNDERSTORMS LATE TONIGHT MAY BE CAPABLE OF PRODUCING LARGE HAIL WITH THE BEST CHANCES OF HAIL SFTER 3 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS EXPECTED TO PASS ACROSS CENTRAL ILLINOIS ON SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ON SUNDAY. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS THE NEXT STORM SYSTEM ARRIVES IN THE AREA. THE WABASH RIVER FROM TERRE HAUTE THROUGH HUTSONVILLE IS EXPECTED TO GO ABOVE FLOOD STAGE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. BARKER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:06 PM CST | River Flood Warning | ILX | Marshall, Putnam | 40 days |
| Mar 7, 9:06 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 90 days |
| Mar 8, 1:52 AM CST | Areal Flood Advisory | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| Mar 8, 6:28 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 47 min |
| Mar 8, 6:57 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 42 min |
| Mar 8, 9:31 AM CDT | Wind Advisory | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 22 more | 11 hr |
| Mar 8, 11:02 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Woodford | 6 hr |
| Mar 8, 11:02 AM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| Mar 8, 11:02 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| Mar 8, 11:18 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Mar 8, 11:40 AM CDT | Tornado Warning | ILX | Logan, Sangamon | 35 min |
| Mar 8, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 28 min |
| Mar 8, 12:11 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 34 min |
| Mar 8, 12:13 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 47 min |
| Mar 8, 12:52 PM CDT | Tornado Warning | ILX | Clay, Lawrence, Richland | 38 min |
| Mar 8, 1:34 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.